# SDR IPXA2014051282925

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 45,481 hours, 14,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Dented
- Location: Bs 1491-1505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C09 INSPECTION, FOUND A DENT ON LT SIDE FUSELAGE SKIN, BETWEEN BS 1491-1505, S29-30L.  REPAIRED IAW SRM 53-00-01, REPAIR 14, REV 59.00.
